# SDR HALA20240701174

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 17,813 hours, 3,899 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,127 hours, 2,628 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Detached
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING PDSC FOUND GREEN EDP ENG 1 INDICATING ON WHEN OFF. FOUND BLUE WIRE AT CONNECTOR 1074GK-A SHEARED, RE-PINNED PER ESPM 20-48-24. ALSO FOUND INTERNAL LEAKAGE OF PRESSURE SWITCH. REMOVED AND REPLACED PRESSURE SWITCH REF AMM 29-11-17. OPS AND LEAK CHECK GOOD. OK TO CONT. SERVICE.
